PAUL P. VAN ARSDEL JR., M.D., F.A.C.P.
From the attention given to penicillin allergy in recent medical literature, one might conclude that using the drug has become a risky business. Actually, there is no evidence that the risk is increasing, although opinions differ on just how great it is. Those who study drug allergy in selected populations tend to emphasize the dangers of penicillin far more than physicians who are responsible for controlling life-threatening infections.
The World Health Organization, through its Venereal Diseases and Treponematoses Section, has long been concerned with the problem of penicillin reactions in venereal disease control programs. Ten years ago a most comprehensive
Learn more about subscription options.
Register Now for a free account.
VAN ARSDEL PP. The Risk of Penicillin Reactions. Ann Intern Med. 1968;69:1071–1073. doi: 10.7326/0003-4819-69-5-1071
Download citation file:
Published: Ann Intern Med. 1968;69(5):1071-1073.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only